# SDR CALA2023111603397

- Difficulty date: November 14, 2023
- Submitted: November 16, 2023
- Operation: Air carrier
- Aircraft: N777UA
- Make and model: Boeing 777222
- Aircraft serial: 26916
- Aircraft time: 104,383 hours, 18,889 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 147W233035
- Condition: Corroded
- Location: Sta1884, S46l
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BILGE DOUBLER REPAIRED AREA STRINGER FOUND CORROSION AT STA 1884 S46L REF HAECO NON-ROUTINE NO:9466694.    AFT CARGO BILGE STA 1884 STR46L STRINGE OR BEFORE THE AIRCRAFT REACHES 22.889 TOTAL F/C REPEAT THE INSPE R REPAIRED AS PER ECRA 5370-01100 REV -.ACCOMPLISH PART 2 INSPEC CTION AT INTERNAL NOT TO EXCEED 4000 F/C THEREAFTER. TION REQUIREMENT FOR STA46L BETWEEN STA 1853 AND STA 1916 PER LATEST REVISION OF ECRA 5370-01100,ACCOMPLISH THE INSPECTION.
